First of all, I want to apologize for the former post. Like I said, I don't like to disappoint anyone, and I maybe flipped out a little. Luckily, I think (and mostly hope) that everything will work out and that my boss doesn't find out. Even if he does, however, I'm basically like a daughter to him and he knows how hard I've worked in the past, so hopefully he'll let it go. With that said, thank you all for the encouraging comments...I need some of that to bring me back down to earth occasionally.
Now on to news from the world of blogarexia. I'm going off birth control. I'm not entirely sure how I feel about it either. Going on the pill was a must for me--I had cramps so tremendous that I was reduced to a heap of writhing human curled up in the fetal position on the bathroom floor for several days. So I went to the doctor, and after 4 different kinds of pills that didn't make a single difference (except the one marvelous brand that kept me on my period for 2 1/2 months straight) I finally found luck with the 5th brand and have been glorious ever sense. Why am I telling you all the gritty details of my reproductive tract? Well, because it directly relates to the whole goal to lose weight.
You see, when I wasn't on the pill, I weighed maybe just over 120 pounds, and looked great. Now, 3 years later into present time, I've come to 150 pounds. I'll be honest, not all of that weight gain was because of the medication, I mean I quit my competitive sports team and basically cut my daily exercise in half without at all reducing my daily calorie intake, HOWEVER, about 15 or so of those pounds seemed to pop up overnight. I never really realized it until now, after my mom brought it up to me, but I think quitting the pill for a while might make a huge difference. I'm afraid that the pain will come back though, or that it won't make a bit of difference in my weight, but I feel like I have to try it. Plus, I'm not having sex, so it's not like I'm particularly sacrificing anything in that area.
Has anyone had a similar experience with the pill--the weight gain I mean? Or has anyone ever gone off of it and noticed a difference in any way? Just curious.